# SDR IPXA2019021018509

- Difficulty date: January 31, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 84,418 hours, 14,021 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENGY LIGHT SYSTEM. REPLACED SWITCH 51-346 PER WDM 33-51-01. NO HELP. ISOLATED TO LIGHTS ON WIRE B312-319-20. WITH THIS WIRE REMOVED FROM 53-692 REMAINING LIGHTS COME ON. REF WDM 33-52-01 PG 2. DMP 33-50-4 COMPLIED WITH. **SUPPLEMENTAL SDR **EMERGENCY LIGHTING PER SUPPLY REF AMM 33-51-01. REPLACED EMERGENCY LIGHT TEST SWITCH PER IAW AMM 33-51-01 & REPAIRED WIRE B312-19-20 AT TB S3-692 PER IAW /SUPPLY 20-10-00 OPS CK'D GOOD PER AMM 33-50-00
